# SDR 95FDEA00294

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Damage
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON FWD SIDE OF FRAME BS 520 BELOW STR 9R.  ACCOMPLISHED FRAME REPAIR AT BS 520 STR 9R IAW FEDEX SRM 53-10-4.
